# SDR P5CA2025012800005

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 63,422 hours, 7,285 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RH SIDE FRONT SPAR LWR CHORD FASTENER REMOVAL IAW SB 777-57A0122 REV 0 FIG 109, FOUND 1 EACH INCOMING FASTENER WITH ELONGATION( ELONGATED FASTENER HOLE ON RH SIDE FROM SPAR LWR CHORD AREA REPAIRED AS PER EN 006-25 REV 0. REPAIR CATEGORIZED AS CATEGORY A PERMANENT REPAIR AND REPAIR CLASSIFIED AS MAJOR REPAIR AS PER EN 006-25 REV 0 )
